Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

Is this a problem with my Birth Control?

I took Ortho Trycyclen Lo for about 5 years before I had my son. I would sometimes have my period 1-3 days earlier than I was supposed to, but my period was always about 7 days and very light. I just started back on this pill after being off it about six years. The first month went normally. I was a day early. This time (2nd month of being on it), I was a whole week early, and now I've been bleeding for nine days already. I'm wondering if it's just because it's getting back into my system or what, but I'm tired of bleeding. Have any of you had this happen? I will probably call the Dr. tomorrow if I'm still bleeding........I don't know.

Answer Question
 
flowrchild77

Asked by flowrchild77 at 1:42 PM on May. 16, 2011 in Health

Level 8 (259 Credits)
Answers (1)
  • I take the same one and it was off for the first three months. I seriously bleed and spotted for two weeks in one month. Other times I got it a little early. But now I get on schedule and really only bleed for 4 days and spot for maybe 2.
    booger14

    Answer by booger14 at 4:36 PM on May. 16, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.